Alert archive / New Jersey / Frost Advisories in 2010

Frost Advisory 5, NWS Philadelphia/Mount Holly

April 23, 20105 counties in Pennsylvania; 12 counties in New Jersey

NWS Philadelphia/Mount Holly issued this frost advisory at Apr 23, 2010, 3:34 PM EDT for 5 counties in Pennsylvania; 12 counties in New Jersey. It took effect at Apr 24, 2010, 3:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2010, 3:34 PM EDT (19:34 UTC)
In effect from
Apr 24, 2010, 3:00 AM EDT
Expired
Apr 24, 2010, 8:00 AM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Morris County, NJ, Ocean County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 64 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WWUS71 KPHI 231934
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EDT FRI APR 23 2010


NJZ001-007>010-PAZ054-055-060>062-069-240900-
/O.NEW.KPHI.FR.Y.0005.100424T0700Z-100424T1200Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING...
ALLENTOWN...BETHLEHEM...EASTON...DOYLESTOWN
334 PM EDT FRI APR 23 2010

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW OVERNIGHT TEMPERATURES TO
DROP INTO THE LOWER AND MID 30S. THIS IS EXPECTED TO LEAD TO AREAS
OF FROST LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS OR EMERGING VEGETATION MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

NJZ017-018-020>023-027-240900-
/O.NEW.KPHI.FR.Y.0005.100424T0700Z-100424T1200Z/
GLOUCESTER-CAMDEN-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...GLASSBORO...CAMDEN...CHERRY HILL...
JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...
WHARTON STATE FOREST
334 PM EDT FRI APR 23 2010

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW OVERNIGHT TEMPERATURES TO
DROP INTO THE MID 30S IN SOME LOCATIONS. THIS IS EXPECTED TO LEAD
TO AREAS OF FROST LATE TONIGHT...MAINLY OVER INTERIOR SOUTHERN NEW
JERSEY AWAY FROM URBAN AREAS AS WELL AS THE OCEAN AND DELAWARE
BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS OR EMERGING VEGETATION MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
2 follow-up statements
295 
WWUS71 KPHI 240739
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 AM EDT SAT APR 24 2010

NJZ001-007>010-PAZ054-055-060>062-069-241200-
/O.CON.KPHI.FR.Y.0005.000000T0000Z-100424T1200Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING...
ALLENTOWN...BETHLEHEM...EASTON...DOYLESTOWN
339 AM EDT SAT APR 24 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

CLEAR SKIES AND LIGHT WINDS WILL LEAD TO SOME FROST EARLY THIS
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS OR EMERGING VEGETATION MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

NJZ017-018-020>023-027-241200-
/O.CON.KPHI.FR.Y.0005.000000T0000Z-100424T1200Z/
GLOUCESTER-CAMDEN-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...GLASSBORO...CAMDEN...CHERRY HILL...
JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...
WHARTON STATE FOREST
339 AM EDT SAT APR 24 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

CLEAR SKIES AND LIGHT WINDS WILL LEAD TO SOME FROST EARLY THIS
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS OR EMERGING VEGETATION MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

KRUZDLO
602 
WWUS71 KPHI 241146
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
746 AM EDT SAT APR 24 2010


NJZ001-007>010-PAZ054-055-060>062-069-241300-
/O.EXP.KPHI.FR.Y.0005.000000T0000Z-100424T1200Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING...
ALLENTOWN...BETHLEHEM...EASTON...DOYLESTOWN
746 AM EDT SAT APR 24 2010

...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING. 



$$

NJZ017-018-020>023-027-241300-
/O.EXP.KPHI.FR.Y.0005.000000T0000Z-100424T1200Z/
GLOUCESTER-CAMDEN-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...GLASSBORO...CAMDEN...CHERRY HILL...
JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...
WHARTON STATE FOREST
746 AM EDT SAT APR 24 2010

...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING. 



$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this frost advisory went out at Apr 23, 8:21 AM EDT, 7 hours 13 minutes earlier.

Area forecast discussion, Apr 23, 8:21 AM EDT, 7 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 AM EDT FRI APR 23 2010

.SYNOPSIS...
A WEAK AREA OF HIGH PRESSURE WILL GRADUALLY SETTLE INTO OUR AREA
TODAY AND TONIGHT. MEANWHILE, A FRONTAL BOUNDARY WILL STALL TO OUR
SOUTH. THIS FRONT WILL THEN BECOME A WARM FRONT AND SLOWLY LIFT
NORTHWARD LATE SATURDAY AND SUNDAY. AN AREA OF LOW PRESSURE, FROM
THE OHIO VALLEY, IS THEN FORECAST TO MOVE EASTWARD TOWARD THE MID
ATLANTIC, DOMINATING OUR WEATHER SATURDAY NIGHT AND SUNDAY AND
LINGERING EVEN THROUGH TUESDAY. A HIGH PRESSURE SYSTEM IS THEN
FORECAST TO GRADUALLY BUILD EASTWARD TOWARD THE MID ATLANTIC
WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE WAS CENTERED OVER THE EASTERN GREAT LAKES THIS
MORNING. A COLD FRONT EXTENDED FROM JUST OFF THE SOUTHERN NEW
ENGLAND COAST DOWN TO NEAR WALLOPS ISLAND VIRGINIA THEN BACK INTO
THE OHIO VALLEY. A WARM FRONT WAS LOCATED FROM KANSAS TO WESTERN
TENNESSEE. AN UPPER AIR ANALYSIS PLACED A LARGE CLOSED LOW OVER
THE SOUTHWESTERN U.S. WITH SOME MIDLEVEL RIDGING NEAR THE
MISSISSIPPI VALLEY. A TROUGH WAS OVER SOUTHEASTERN CANADA AND THE
NORTHEAST. A 300 MB JET WAS LOCATED FROM THE MIDWEST TO THE MID
ATLANTIC, WHILE A CYCLONICALLY CURVED JET WAS LOCATED FROM
CALIFORNIA TO NORTHERN MEXICO THEN BACK INTO THE CENTRAL/SOUTHERN
PLAINS.

HAVE ALLOWED THE FROST ADVISORY TO EXPIRE SINCE TEMPERATURES HAVE
RISEN TO AROUND 40 DEGREES IN THE POCONOS. THE HIGH PRESSURE SYSTEM
TO OUR NORTHWEST WILL SLOWLY SLIDE SOUTHEAST TODAY. WE ARE STILL UNDER
A NORTHWESTERLY FLOW ALOFT AND WITH AN UPPER-LEVEL JET OVERHEAD,
SOME HIGH LEVEL CLOUDS WILL TRY AND MAKE A RUN AT OUR AREA. IT
APPEARS THAT MOST OF THOSE CLOUDS, IN THE OHIO VALLEY THIS MORNING,
WILL TEND TO DIVE SOUTHEASTWARD FOLLOWING THE UPPER FLOW. WE
THEREFORE PAINTED SOME EXTRA CLOUDS ACROSS THE FAR SOUTH WITH MUCH
LESS WITH A NORTHERN EXTENT. THE CONVECTIVE TEMPERATURES ARE
FAIRLY HIGH TODAY BUT PERHAPS WITHIN REACH THIS AFTERNOON,
THEREFORE A FEW CUMULUS WILL BE POSSIBLE DESPITE THE DRYING LOW
LEVELS. THE FORECAST SOUNDINGS INDICATE THAT THE LOW LEVELS BECOME
VERTICALLY MIXED ENOUGH TO GET WINDS IN THE 10 TO 20 MPH RANGE AT
THE SURFACE. THIS VERTICAL MIXING MAY BE ENOUGH TO MIX OUT THE
SURFACE DEW POINTS LOWER THAN MOS. THE MOS GUIDANCE HAS BEEN
LOWERING THEIR FORECAST DEW POINTS SO THEY MAY BE CLOSER NOW,
HOWEVER STILL SEE THE POTENTIAL FOR LOCALLY LOWER DEW POINTS. FOR
NOW, WE WENT WITH THE 00Z MOSGUIDE DEW POINTS BUT DID ADJUST THEM
DOWN A LITTLE BIT AT MOST LOCALES.

AS FOR TEMPERATURES, WE GENERALLY LEANED CLOSER TO THE WARMER GFS
MOS FOR MOST LOCALES. THE NORTHWESTERLY FLOW WILL COMPRESS SOME AS
IT DESCENDS OFF THE HIGHER TERRAIN. THIS SHOULD RESULT IN SOMEWHAT
HIGHER MAXIMUM TEMPERATURES ESPECIALLY ACROSS THE COASTAL PLAIN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
THIS TIME FRAME WILL BE ONE OF TRANSITION AS A SLOW NORTHBOUND
BAROCLINIC ZONE ALONG WITH AN UPPER-LEVEL TROUGH AND SURFACE LOW ALL
COMBINE TO IMPACT OUR WEATHER. FIRST, A SURFACE HIGH WILL BE SLIDING
ACROSS OUR AREA TONIGHT AS A MIDLEVEL RIDGE TENDS TO AMPLIFY SOME IN
THE OHIO VALLEY TO THE CENTRAL GREAT LAKES. THE FLOW ALOFT IS STILL
FORECAST TO BE NORTHWESTERLY, THEREFORE THE BULK OF THE MID TO HIGH
LEVEL CLOUDS MAY TEND TO BE SHUNTED SOUTH OF OUR AREA. IF THESE
CLOUDS WERE TO MAKE IT INTO OUR AREA, IT WOULD APPEAR MORE SOUTH
COMPARED TO UP NORTH. THE CONDITIONS ASSOCIATED WITH THE HIGH /I.E.
A MOSTLY CLEAR SKY AND LIGHT WINDS/ ALONG WITH A RATHER DRY AIR MASS
WOULD LEAD TO GOOD RADIATIONAL COOLING CONDITIONS TONIGHT. THIS
INTRODUCES THE POTENTIAL OF FROST, WITH THE NORTHERN PORTION OF OUR
CWA PROBABLY MORE PRONE FOR SOME FROST EARLY SATURDAY MORNING. WE
HAVE A FROST ADVISORY UP UNTIL 12Z THIS MORNING FOR THE SOUTHERN
POCONOS, SO WE OPTED TO LET THIS RUN ITS COURSE BEFORE POTENTIALLY
ADDING ANOTHER HEADLINE FOR EARLY SATURDAY MORNING. WE WILL MAKE A
MENTION IN THE HAZARDOUS WEATHER OUTLOOK /HWO/

ON SATURDAY, THE SURFACE HIGH WILL BE SHIFTING SOUTHEASTWARD AS THE
MIDLEVEL RIDGE SLIDES EAST. THIS WILL ALLOW THE LOW-LEVEL FLOW TO
GRADUALLY BECOMING SOUTHERLY. IN ADDITION, THE MID AND UPPER-LEVEL
FLOW WILL BACK TO A MORE WESTERLY DIRECTION. AS THE BAROCLINIC ZONE
TO OUR SOUTH TRIES TO MOVE NORTHWARD, IT SHOULD RUN INTO SOME
RESISTANCE AT FIRST WITH NOT MUCH OF A PUSH ON THE SYNOPTIC SCALE.
HOWEVER, WE DO SEE INCREASING THETA-E ADVECTION ARRIVING FROM THE
SOUTHWEST DURING SATURDAY AFTERNOON ALONG WITH STRENGTHENING
850 MB WAA. THIS IS ALL ON THE WEAKER SIDE INITIALLY, HOWEVER AS THE
CLOSED LOW ACROSS THE PLAINS SLIDES EASTWARD, A STRONG SURFACE LOW
WILL BE DRIVEN NEAR THE OHIO VALLEY SATURDAY NIGHT. THIS WILL
INCREASE A LOW-LEVEL JET ON ITS EASTERN SIDE WITH IT ARRIVING ACROSS
OUR AREA DURING SATURDAY NIGHT. THIS LOW-LEVEL JET IS FORECAST TO
INCREASE TO SOME 40 KNOTS BY DAYBREAK SUNDAY, AND AS THIS OCCURS,
THE WARM FRONT TO OUR SOUTH WILL BE PUSHED SLOWLY NORTHWARD. AS THIS
HAPPENS, THE LOW-LEVEL FLOW ACROSS A GOOD PART OF OUR AREA SHOULD
TURN MORE TO THE SOUTHEAST AND EAST. THIS STRENGTHENING VEERING
PROFILE WITH HEIGHT IS A CHARACTERISTIC OF A STRONG WAA REGIME. AS A
RESULT OF ALL OF THIS, WE WILL INCREASE THE CLOUDS FROM SOUTHWEST TO
NORTHEAST DURING THE DAY SATURDAY. AS THE MOISTURE ADVECTION
STRENGTHENS, THE CLOUDS WILL LOWER AND THICKEN SATURDAY NIGHT. DUE
TO THE WAA, THETA-E ADVECTION AND ISENTROPIC UPGLIDE WITH THE WARM
FRONT, AN OVERRUNNING RAIN LOOKS LIKELY SATURDAY NIGHT AND SUNDAY
MORNING. WE WILL CONTINUE TO RUN WITH HIGH LIKELY POPS FOR NOW.

AS THE MAIN SURFACE LOW NEAR THE EASTERN GREAT LAKES BEGINS TO
OCCLUDE SUNDAY, A TRIPLE POINT LOOKS TO SCOOT EASTWARD AND RIGHT
OVER A PORTION OF OUR CWA. A SURFACE LOW MAY TEND TO DEVELOP ALONG
THIS AND MAY ENHANCE THE UPWARD MOTION FOR A TIME. ALSO, THE WARM
SECTOR LOOKS TO GET PULLED INTO OUR SOUTHERN ZONES ON SUNDAY WITH
MUCAPE OF NEAR 800 J/KG FORECAST ACROSS THE DELMARVA. BASED ON THIS,
WE ADDED A CHC OF THUNDER ACROSS THE SOUTHERN ZONES SUNDAY
AFTERNOON. WE MAY HAVE TO WATCH THIS AREA ESPECIALLY FOR POTENTIALLY
MORE ROBUST CONVECTIVE ELEMENTS GIVEN THE PRESENCE OF A STRONG LOW
TO MID LEVEL WIND FIELD. THE LOW-LEVEL JET ALONG WITH THE STRONG
THETA-E ADVECTION IS FORECAST TO WANE FROM ABOUT MIDDAY ON,
THEREFORE THE OVERRUNNING RAIN SHOULD BE LIFTING NORTHWARD OF OUR
AREA DURING THE AFTERNOON WITH THE ACTIVITY BECOMING MORE SHOWERY.

AS FOR TEMPERATURES, WE GENERALLY UTILIZED AND EVENLY WEIGHTED BLEND
OF THE GFS/NAM MOS ALONG WITH SOME CONTINUITY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THERE IS PRETTY GOOD MODEL CONSENSUS FOR A WET WEATHER PATTERN AT
THE START OF THIS TIME FRAME WITH A SLOW IMPROVEMENT AS THE WEEK
CONTINUES. THE SLOW MOVEMENT OF THIS SYSTEM MAY BE LINKED TO A LARGE
CLOSED LOW THAT IS FORECAST TO DEVELOP OVER THE CANADIAN MARITIMES
SUNDAY AND MONDAY. THE GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT,
WHICH MAKES THIS A HIGHER THAN NORMAL CONFIDENCE FORECAST FOR THE
START OF THIS TIME FRAME.

A LOW PRESSURE SYSTEM SHOULD FORM NEAR THE TRIPLE POINT OF THE
FRONTAL BOUNDARY SUNDAY NIGHT AND PASS NEAR OR JUST SOUTH OF OUR
FORECAST AREA. THE UPPER-LEVEL LOW IS STILL WEST OF OUR CWA ON
MONDAY AND INSTABILITY SHOWERS SHOULD OCCUR. IT REMAINS UNSTABLE
ENOUGH FOR SOME THUNDER IN THE SOUTHERN PART OF OUR CWA DURING THE
DAY ON MONDAY AND WE CONTINUED A MENTION.

THE UPPER-LEVEL TROUGH IS EXPECTED TO TRACK EAST OF OUR REGION ON
TUESDAY, BUT IT STILL WILL REMAIN COLD ALOFT WITH THE POTENTIAL FOR
MORE SELF DESTRUCT SUNSHINE AND INSTABILITY SHOWERS, BUT NOT AS
WIDESPREAD AS MONDAY. HEIGHTS ARE FORECAST TO RISE ON WEDNESDAY. WE
DID NOT INCLUDE THE CHANCE OR SLIGHT CHANCE FOR SHOWERS THEN,
ALTHOUGH THE FLOW ALOFT REMAINS CYCLONIC. THE SHOWER POTENTIAL MIGHT
HAVE TO BE REVISITED IN THE DAYS AHEAD. THURSDAY LOOKS LIKE THE BEST
DAY OF THE LONG TERM AS WE FINALLY LOSE THE CYCLONIC FLOW ALOFT AND
SURFACE HIGH PRESSURE APPROACHES THE REGION.

AS FOR TEMPERATURES, LOWEST CONFIDENCE IS WITH THE HIGHS ON MONDAY.
IF THE FRONTAL BOUNDARY IS FARTHER NORTH OR MORE SUNSHINE OCCURS,
SOME 70S ARE POSSIBLE ACROSS THE FAR SOUTH. OVERALL, NO SIGNIFICANT
CHANGES WERE MADE TO THIS ENTIRE TIME FRAME BUT DID BLEND IN A SMALL
PERCENTAGE OF THE 00Z MOSGUIDE TO SOME FIELDS TO INTRODUCE SOME
NEWER GUIDANCE INTO THE FORECAST.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

HIGH PRESSURE WILL INFLUENCE OUR REGION THROUGH THE TAF PERIOD, WITH
VFR CONDITIONS ANTICIPATED. THERE WILL BE FEW CLOUDS DURING THE
DAYLIGHT HOURS WITH PERHAPS AN INCREASE IN HIGH LEVEL CLOUDS TONIGHT.

LIGHT NORTH TO NORTHWEST WINDS WILL BECOME NORTHWEST AROUND 10
KNOTS FROM LATE THIS MORNING INTO THIS AFTERNOON, WITH GUSTS INTO
THE UPPER TEENS AT TIMES. AFTER DARK, WIND SPEEDS WILL DIMINISH
BACK BELOW 10 KNOTS, AND THEY SHOULD FAVOR A NORTHERLY DIRECTION.

OUTLOOK...
DRY WEATHER WILL CONTINUE FOR EARLY SATURDAY. HOWEVER, RAIN IS
EXPECTED TO BUILD UP INTO OUR REGION FROM THE SOUTHWEST LATE ON
SATURDAY. RAIN IS IN THE FORECAST FOR SUNDAY AND MONDAY, WITH
SOME SHOWERS LINGERING INTO TUESDAY.

&&

.MARINE...
HIGH PRESSURE WILL CONTINUE TO BUILD DOWN FROM THE NORTHWEST FOR
TODAY AND TONIGHT, RESULTING IN A CONTINUED NORTHWEST TO NORTH FLOW.
WIND SPEEDS SHOULD REMAIN BELOW 20 KNOTS AND WAVES ON OUR OCEAN
WATERS ARE EXPECTED TO REMAIN LESS THAN 4 FEET.

A WARM FRONT IS EXPECTED TO APPROACH FROM THE SOUTHWEST ON SATURDAY.
THE BOUNDARY IS FORECAST TO STALL OVER OR NEAR OUR REGION FROM
SATURDAY NIGHT INTO MONDAY. LOW PRESSURE FROM THE WEST IS
ANTICIPATED TO RIDE ALONG THE FRONT AND THE LOW SHOULD PASS OFF THE
COAST ON MONDAY NIGHT. CONDITIONS WILL LIKELY REMAIN RATHER
UNSETTLED THROUGH THE PERIOD. WITH A DEVELOPING EAST TO NORTHEAST
FLOW, WAVES ON OUR OCEAN WATERS MAY BUILD TO AROUND 5 FEET BY LATE
SUNDAY AND THEY COULD REMAIN IN THE 5 TO 6 FOOT RANGE DURING THE
EARLY PART OF THE NEW WEEK. WIND SPEEDS MAY REACH SMALL CRAFT
ADVISORY CRITERION AT TIMES DEPENDING UPON THE ACTUAL DEVELOPMENT
AND TRACK OF THE WEATHER SYSTEMS.

&&

.FIRE WEATHER...
MUCH DRIER AIR WILL CONTINUE TO SETTLE ACROSS OUR AREA TODAY. THE
SURFACE DEW POINTS MAY MIX OUT MORE THAN FORECAST TODAY DURING PEAK
HEATING, WHICH WILL IMPACT THE RELATIVE HUMIDITY VALUES. CURRENTLY,
THE RELATIVE HUMIDITIES ARE FORECAST TO LOWER TO NEAR 25 PERCENT
DURING THE AFTERNOON WITH WIND GUSTS TO NEAR 20 MPH AT TIMES. THERE
WAS SPOTTY RAINFALL AROUND YESTERDAY, HOWEVER THE FUELS WILL
LIKELY DRY OUT QUITE A BIT TODAY DUE TO AMPLE SUNSHINE EXPECTED
AND A RATHER DRY LOW-LEVEL AIR MASS. THIS WOULD LEAD TO ENHANCED
FIRE WEATHER CONCERNS, HOWEVER THE WINDS ARE A BIT IN QUESTION
ACROSS THE ENTIRE AREA. AS A RESULT, NO HEADLINES WILL BE ISSUED
ATTM BUT WE WILL CONTINUE TO HIGHLIGHT THIS IN THE FIRE WEATHER
FORECAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE/RPW
NEAR TERM...GORSE/RPW
SHORT TERM...GORSE
LONG TERM...GIGI/GORSE
AVIATION...IOVINO
MARINE...IOVINO
FIRE WEATHER...GORSE
Hazardous weather outlook, Apr 23, 4:07 AM EDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 AM EDT FRI APR 23 2010

NJZ001-007-PAZ062-240815-
SUSSEX-WARREN-NORTHAMPTON-
407 AM EDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME FROST WILL BE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-240815-
CARBON-MONROE-
407 AM EDT FRI APR 23 2010

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

ALSO, AREAS OF FROST WILL BE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ060-061-
067>071-240815-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
407 AM EDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-240815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
407 AM EDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in New Jersey, 2010Frost Advisories in Pennsylvania, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.